# SDR MASA2011011001644

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 18,441 hours, 14,263 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTOR CAUTION.  MX RESET FIDEX.
